advertisement
Question
Posted by: Retha | 2012/04/16

anxiety attacks &  insomnia

I am taking lexamil 10mg for 3 weeks and feeling very sleepy and tiredduring the day but cant sleep at night at all. Can I take it at night time?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Yes, definitely. Where drugs have side-effects, smart doctors ( or patients )realize one can often use those as useful effects by varying the time at which one takes the meds. IF a medication one is taking once a day causes annoying daytime drowsiness, one can almost always take it rather at night, when the sleepiness will be convenient, rather than in the morning, when it will not.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/04/16

Yes, definitely. Where drugs have side-effects, smart doctors ( or patients )realize one can often use those as useful effects by varying the time at which one takes the meds. IF a medication one is taking once a day causes annoying daytime drowsiness, one can almost always take it rather at night, when the sleepiness will be convenient, rather than in the morning, when it will not.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement